# SDR TRAX200700176

- Difficulty date: February 5, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 13,108 hours, 10,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2ND FROM AFT RIGHT EXTERNAL EMERGENCY LIGHT INOP.
